Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Relation between Discounted and Average Optimal Value Functions

Title data

Grüne, Lars:
On the Relation between Discounted and Average Optimal Value Functions.
In: Journal of Differential Equations. Vol. 148 (1998) Issue 1 . - pp. 65-99.
ISSN 1090-2732
DOI: https://doi.org/10.1006/jdeq.1998.3451

Related URLs

Abstract in another language

We investigate the relation between discounted and average optimal control problems for nonlinear control systems. In particular we are interested in the corresponding optimal value functions. Using the concepts of Viability, Chain Controllability and Controllability a global convergence result for vanishing discount rate is obtained. Basic ingredients for the analysis are an Abelian-Tauberian type theorem, controllability properties of the system and the Morse decomposition of the corresponding control flow.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Deterministic nonlinear optimal control; Discounted optimal control; Average optimal control; Morse decomposition; Viable sets; Chain control sets; Control sets; Viability
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 24 Feb 2021 10:00
Last Modified: 06 May 2021 07:47
URI: https://eref.uni-bayreuth.de/id/eprint/63366